posted on May, 7 2004 @ 08:42 PM
I would have to agree that he needs to have some adult assistance with this. Whether or not you / s/ anyone thinks he is or is not crazy, on drugs,
suicidal etc etc etc does not matter. Making him know that you are there for him and getting him help will be the only thing. have you talked with
him about this? try having a deep discussion and ask why he changed, what does he think now... do not do it sarcasticly or a WHATS YOUR PROBLEM
approach. Just be curious and do not castize him for thinking the way he does. This way he may open up to you. Then you can decide if something
parnormal or not is going on.
I found a medical condition for his eyes. I have listed it below in case it fits. Also, it could have do with chemical burns to the eye. This is
often caused by careless use of hair spray and other spray-on products, such as cleaning products. Gasoline or turpentine can also cause burns or
irritation. The eyes become red, watery, sensitive to light and in severe cases appears whitish.
The medical condition is Vernal conjunctivitis :
Vernal conjunctivitis is thought to be caused by allergic reactions. Often, it occurs in people with a strong family history of allergies. It is most
common during the spring and summer.
The condition is characterized by itchy, watery eyes. Affected people may experience burning and discomfort when they are in bright light
(photophobia). The underside of the eyelids may become roughened and covered with bumps and a whitish mucus, giving them a cobblestone appearance.
Tissue around the cornea where the white of the eye and the cornea meet (limbus) may become roughened and inflamed. If this tissue extends onto the
cornea, it may cause scarring and decreased vision.
Treatment: Avoid rubbing the eyes, as this further irritates them. Cold compresses (a clean cloth soaked in cold water and then placed over the eyes)
may be soothing. Topical corticosteroids may be prescribed to reduce the inflammation. Cromolyn sodium or antihistamine drops may also be
Not sure if this is it or not, but by the description, whitish, problem with sunlight, could cause the dialation of the pupil as well. So, they may
get you in a right direction at least medically speaking.
Good luck.. i hope your friend gets better..